# SDR SWAA2022031505771

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD GUSSET IS CRACKED AT BS500D STR19L / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD GUSSET @ BS 500D STR19L IAW SRM 51-40-05; SRM 51-40-02; AND DWG 143A7902
